MathSciNet Relay Station
MathSciNet bibliographic data
MR1402877 (97m:42006) 42A38
Muraz, Gilbert; Szeptycki, Pawel Invariant subspaces of the maximal domain of the Fourier transform. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3275–3278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement